# SDR REXA2013080601477

- Difficulty date: August 6, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 14,512 hours, 9,355 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Chafed
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT IS CHAFED OTBD CORNER A250-019.  REMOVED CHAFE ON LT WING 2 SLAT OTBD CORNER TO WITHIN LIMITS CONDITION IAW REO 690-57-42-256.
